About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 929503, 16 pages
http://dx.doi.org/10.1155/2012/929503
Research Article

Control with Finite-Time Stability for Switched Systems under Asynchronous Switching

1Institute of National Defense Engineering, PLA University of Science and Technology, Nanjing 210007, China
2School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 19 July 2012; Revised 23 September 2012; Accepted 23 September 2012

Academic Editor: Hamid Reza Karimi

Copyright © 2012 Ronghao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronghao Wang, Jianchun Xing, Ping Wang, Qiliang Yang, and Zhengrong Xiang, “ Control with Finite-Time Stability for Switched Systems under Asynchronous Switching,” Mathematical Problems in Engineering, vol. 2012, Article ID 929503, 16 pages, 2012. doi:10.1155/2012/929503